MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LIMA REVISION HIP; REV BODY, STD. 80MM

ENCORE MEDICAL L.P. LIMA REVISION HIP; REV BODY, STD. 80MM
Catalog Number 428-00-080
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the proximal body not being fully seated and engaged from first the surgery.Proximal body eventually came disassociated from the stem.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the proximal body stem disassociated.The in-vivo length of patient service for the implant was 1 month.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the proximal body stem was not fully engaged and seated at the original surgery and subsequently disassociated.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
LIMA REVISION HIP
Common Device Name
REV BODY, STD. 80MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6250779
Report Number1644408-2017-00025
Device Sequence Number929438
Product Code LWJ
UDI-Device Identifier00888912081245
UDI-Public(01)00888912081245
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K092331
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2018
Device Catalogue Number428-00-080
Device Lot Number1312017
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
412-02-048, LOT 994B1076; 497-28-105, LOT 632C1113
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR